Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 493, NWS Louisville, KY

July 27, 2012Casey County, Marion County, Taylor County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2012, 11:06 PM EDT for Casey County, Marion County, Taylor County, Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2012, 11:06 PM EDT (03:06 UTC)
Expired
Jul 27, 2012, 11:35 PM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Casey County, KY, Marion County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 99 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 11:26 PM EDTTSTM WND DMG1 N Campbellsville, KYTREES DOWN ACROSS POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1902 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1902 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WUUS53 KLMK 280306
SVRLMK
KYC045-155-217-280335-
/O.NEW.KLMK.SV.W.0493.120728T0306Z-120728T0335Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1106 PM EDT FRI JUL 27 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
  MARION COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1135 PM EDT

* AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SALLEETOWN...MOVING
  SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  LIBERTY...
  LEBANON...
  MERRIMAC AND BASS...
  JACKTOWN AND ATTERSON...
  CHILTON AND PEYTONS STORE...
  BEECH BOTTOM AND PRICETOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3725 8506 3726 8507 3731 8516 3731 8518
      3730 8519 3741 8549 3764 8528 3757 8505
      3755 8504 3755 8503 3748 8486 3742 8484
      3719 8491
TIME...MOT...LOC 0306Z 293DEG 35KT 3746 8521
WIND...HAIL 60MPH <.50IN

$$

EER
1 follow-up statement
726 
WWUS53 KLMK 280333
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1133 PM EDT FRI JUL 27 2012

KYC045-155-217-280343-
/O.EXP.KLMK.SV.W.0493.000000T0000Z-120728T0335Z/
MARION KY-TAYLOR KY-CASEY KY-
1133 PM EDT FRI JUL 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CASEY...NORTHERN
TAYLOR AND MARION COUNTIES WILL EXPIRE AT 1135 PM EDT...

AN ADDITIONAL WARNING HAS BEEN ISSUED DOWNSTREAM FOR THIS STORM.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

LAT...LON 3725 8506 3726 8507 3731 8516 3731 8518
      3730 8519 3741 8549 3764 8528 3757 8505
      3755 8504 3755 8503 3748 8486 3742 8484
      3719 8491
TIME...MOT...LOC 0333Z 293DEG 35KT 3736 8491

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 10:23 PM EDT, 43 minutes earlier.

Area forecast discussion, Jul 27, 10:23 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1023 PM EDT FRI JUL 27 2012

.Mesoscale Discussion...
Issued at 1020 PM EDT Fri Jul 27 2012

Line of strongest convection extends from Richmond to Bardstown to
Tell City, and is now starting to become more outflow-dominated.
However, we continue to see the odd downburst within the line.
Mid-level shortwave trof axis is roughly overhead, so as the night
progresses, the re-generation of the west end of the line should
diminish, as should the general SVR threat. Storms could continue to
produce gusty winds and locally heavy rainfall for at least a couple
more hours. Flood potential is limited because the line continues to
make decent, if somewhat slow, progress to the south.

&&

.Short Term (Tonight through Saturday Night)...
Issued at 250 PM EDT Fri Jul 27 2012

Upper trough has been moving steadily east southeast today, with a
rough axis this hour from near KLOT to near KSTL. Storms have formed
out ahead of this trough across central Indiana, also out ahead of a
sharp dewpoint gradient along a cool front. Cumulus field over our
region is limited to roughly along and east of I-65. Still given
convergence along that sharp front moving into the region later this
afternoon, expect isolated to scattered storms developing and
pushing eastward. Limiting factor today compared to yesterday is the
amount of precipitable water available. Freezing level and wet bulb
zeroes are lower than at this time yesterday, so combining this
information with drier air in the column should allow for larger
hail to form today in addition to damaging winds. SPC mesonanalysis
page indicates highest K indices in the area where the cumulus field
has congested the most, just to our north. Given these threats, have
gone ahead with a severe thunderstorm watch over the north. Should
coverage become more widespread than current thinking, we can expand
this watch farther south.

Coverage should die down with loss of heating this evening. Have
forecast dry after midnight. Rest of the period should be dry as
well, as deeper moisture shifts away from the region in the wake of
that upper trough's passage. Temperatures Saturday and Saturday
night will be close to normal for late July.

.Long Term (Sunday through Friday)...
Issued at 255 PM EDT Fri Jul 27 2012

After a dry mostly sunny Sunday, an active NW flow with multiple
shortwaves will dominate the pattern Mon/Tues with perhaps greater
instability and a stronger shortwave signal forecast for Mon Night
into early Tues.  Looks like this leading wave will be just ahead of
a sfc boundary according to the 12Z GFS/GFS ensembles.  The front is
a little less obvious in the 0Z ECMWF data.  So after an early round
of convection Tues, a consensus in model timing of the front
suggests another round of convection developing late Tues just ahead
of the front.  After the front passes through the area or washes out
Tues night/Wed, at least a couple of shortwaves look to remain in
the flow for Thurs/Fri.  The GFS is a bit more aggressive bringing
down another sfc front for later in the week.  Not real confident in
this front quite yet, but will allow 20-40% POPs in the forecast for
more diurnal based convection and the shortwave possibility which is
more probable at this point.

Temperatures in the long term period look to remain near normal or a
tad above normal.  High temps should top out in the upper 80s and
lower 90s with lows in the upper 60s and lower 70s.

&&

.Aviation (00Z TAF Issuance)...
Issued at 710 PM EDT Fri Jul 27 2012

Obviously the main issue here is the convection across southern
Indiana and northern Kentucky this evening.  By the time the TAFs
begin, the gust front from these storms will have already gone
through SDF and LEX, switching winds to the northwest at speeds
around 15kt gusting to 30kt (especially at SDF -- maybe a little
less at LEX).  Will account for TSRA and VRB gusty winds in the
first three hours of the northern TAFs.  BWG will not be affected.

After that, the rest of the forecast will be very quiet.  May need
to look out for some patchy fog towards dawn in areas where rain
falls this evening, but right now with a fropa expected around
sunrise will bank on the atmosphere being too mixy for much fog
production.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Mesoscale........RAS
Short Term.......RJS
Long Term........AMS
Aviation.........13
Hazardous weather outlook, Jul 27, 7:47 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
747 PM EDT FRI JUL 27 2012

INZ076>079-083-084-090>092-KYZ030>037-039>043-048-049-057-290300-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-CLARK KY-
MADISON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...RICHMOND
747 PM EDT FRI JUL 27 2012 /647 PM CDT FRI JUL 27 2012/

...SEVERE THUNDERSTORM WATCH 532 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED STORMS WILL CONTINUE TO MOVE THROUGH SOUTHERN INDIANA
AND NORTHERN KENTUCKY THIS EVENING...WITH THE STRONGEST STORMS
PRODUCING DAMAGING WINDS AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON MONDAY THROUGH
THURSDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE FRONT CROSS
THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS
LIGHTNING AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR
HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE
(ALL LOWER CASE)

INZ089-KYZ023>029-038-045>047-053>056-061>067-070>078-081-082-290300-
PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-
HARDIN KY-BULLITT KY-SPENCER KY-NELSON KY-WASHINGTON KY-MERCER KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-BUTLER KY-EDMONSON KY-HART KY-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE...HARDINSBURG...
BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...TAYLORSVILLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
747 PM EDT FRI JUL 27 2012 /647 PM CDT FRI JUL 27 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

AN ISOLATED STORM WILL BE POSSIBLE THIS EVENING...WITH LIGHTNING
AND GUSTY WINDS AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON MONDAY THROUGH
THURSDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE FRONT CROSS
THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS
LIGHTNING AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR
HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE
(ALL LOWER CASE)

13

In the hours before

Special weather statement, Jul 27, 10:24 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1024 PM EDT FRI JUL 27 2012

KYC021-045-079-113-137-155-167-179-229-239-280310-
JESSAMINE KY-LINCOLN KY-MARION KY-MERCER KY-NELSON KY-WASHINGTON
KY-WOODFORD KY-BOYLE KY-CASEY KY-GARRARD KY-
1024 PM EDT FRI JUL 27 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS MOVING THROUGH CENTRAL KENTUCKY...

AT 1018 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NICHOLASVILLE TO
BARDSTOWN...MOVING SOUTHEAST AT 40 MPH.

FREQUENT LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL IMPACT...
  STANFORD...
  SPRINGFIELD...
  LEBANON...
  LANCASTER...
  HARRODSBURG...
  PERRYVILLE AND NEEDMORE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3750 8435 3747 8438 3748 8444 3743 8446
      3747 8540 3782 8566 3791 8460 3778 8451
      3776 8451 3774 8449 3773 8450 3770 8445
      3768 8446 3764 8442 3762 8442 3761 8440
      3753 8434
TIME...MOT...LOC 0223Z 324DEG 27KT 3773 8453 3777 8559

13
Local storm report, Jul 27, 10:36 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1036 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     JASPER                  38.39N  86.94W
07/27/2012                   DUBOIS             IN   PUBLIC

            TREE REPORTED DOWN IN BACKYARD VIA FACEBOOK

&&

EVENT NUMBER LMK1200990

LG
Local storm report, Jul 27, 10:48 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1048 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND DMG     LOUISVILLE              38.22N  85.74W
07/27/2012                   JEFFERSON          KY   PUBLIC

            TELEPHONE POLES REPORTED DOWN ALONG WITH BLOWN
            TRANSFORMERS NEAR I-65

&&

EVENT NUMBER LMK1200991

LG
Local storm report, Jul 27, 10:55 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1055 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     TSTM WND DMG     2 W LYONS               37.68N  85.65W
07/27/2012                   LARUE              KY   LAW ENFORCEMENT

            DISPATCH REPORTS TREES DOWN ACROSS THE COUNTY

&&

EVENT NUMBER LMK1200992

LG
Special weather statement, Jul 27, 10:59 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1059 PM EDT FRI JUL 27 2012

KYC045-137-280345-
LINCOLN KY-CASEY KY-
1059 PM EDT FRI JUL 27 2012

...LINE OF STRONG STORMS WITH GUSTY WINDS AND HEAVY RAIN AFFECTING
CASEY AND LINCOLN COUNTIES...

AT 1055 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 11 MILES EAST OF LEBANON TO
BRODHEAD...MOVING SOUTHEAST AT 30 MPH.

FREQUENT LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL IMPACT...
  LIBERTY...
  JACKTOWN AND TURKEYTOWN...
  PEYTONS STORE AND CHILTON...
  BEECH BOTTOM AND SOUTH FORK...
  NEW SALEM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3733 8450 3735 8456 3728 8465 3732 8516
      3738 8513 3742 8507 3741 8505 3751 8505
      3755 8503 3755 8501 3753 8500 3753 8490
      3754 8486 3747 8445
TIME...MOT...LOC 0258Z 303DEG 23KT 3751 8505 3743 8445

13
Local storm report, Jul 27, 11:02 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1102 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             1 NNE LYNDON            38.28N  85.57W
07/27/2012  E1.00 INCH       JEFFERSON          KY   PUBLIC

            REPORT OF QUARTER SIZE HAIL IN ROLLING HILLS VIA
            FACEBOOK

&&

EVENT NUMBER LMK1200993

LG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:10 PM EDTSevere Thunderstorm WarningLMKAnderson, Spencer30 min
Jul 27, 8:17 PM EDTSpecial Weather StatementLMKClark, Fayette, Woodford43 min
Jul 27, 8:31 PM EDTSevere Thunderstorm WarningLMKJefferson29 min
Jul 27, 8:37 PM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Jessamine, Woodford43 min
Jul 27, 8:41 PM EDTSevere Thunderstorm WarningLMKAnderson, Jessamine, Mercer, Shelby, Woodford44 min
Jul 27, 8:49 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Spencer26 min
Jul 27, 8:56 PM EDTSevere Thunderstorm WarningLMKMeade29 min
Jul 27, 9:02 PM EDTSpecial Weather StatementLMKAnderson28 min
Jul 27, 9:07 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison27 min
Jul 27, 9:14 PM EDTSevere Thunderstorm WarningLMKAnderson, Shelby, Spencer46 min
Jul 27, 9:15 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade30 min
Jul 27, 9:31 PM EDTFlash Flood WarningLMKAnderson, Franklin, Mercer, Shelby, Woodford3 hr
Jul 27, 9:50 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer30 min
Jul 27, 9:57 PM EDTSpecial Weather StatementLMKBreckinridge, Hardin, Meade28 min
Jul 27, 10:04 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Meade, Nelson31 min
Jul 27, 10:24 PM EDTSpecial Weather StatementLMKBoyle, Garrard, Jessamine, Lincoln, Marion, Mercer and 2 more46 min
Jul 27, 10:38 PM EDTSevere Thunderstorm WarningLMKHardin, Larue, Marion, Nelson, Taylor, Washington32 min
Jul 27, 10:59 PM EDTSpecial Weather StatementLMKCasey, Lincoln46 min
Jul 27, 11:29 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln, Marion, Taylor41 min
Jul 28, 1:40 AM EDTSpecial Weather StatementLMKAdair, Green30 min
Jul 28, 2:09 AM EDTSpecial Weather StatementLMKAdair, Russell31 min
Jul 28, 2:15 AM EDTSpecial Weather StatementLMKCumberland45 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.